# SDR CVGA201211009001

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N309AK
- Make and model: Beech 400A
- Aircraft serial: RK348
- Aircraft time: 4,790 hours, 4,463 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, B
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR FAILED INFLIGHT AND WOULD NOT RESET.  PRIOR TO FAILURE, THERE WAS A BURNING ODOR COMING FROM THE VENTS IN THE COCKPIT, SMELL DISSIPATED AFTER GENERATOR WAS OFF-LINE.
